zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed point theorems for occasionally weakly compatible maps satisfying property (E. A) using an inequality involving quadratic terms. (English) Zbl 1261.54033

The paper deals with common fixed point theorems in metric spaces. The authors prove the existence of a common fixed point for two pairs of selfmaps. The maps A,T are occasionally weakly compatible, i.e., TAx=ATx for some xC(A,T) where C(A,T) is the set of coincidence points. They also satisfy the property (E·A), i.e., there exists a sequence {x n } in X such that lim n Ax n =lim n Tx n =t for some tX.

The maps satisfy to the following inequality involving quadratic terms:

[d(Ax,By)] 2 c 1 max{[d(Sx,Ax)] 2 ,[d(Ty,By)] 2 ,[d(Sx,Ty)] 2 }+c 2 max{d(Sx,Ax),d(Sx,By),d(Ty,By),d(Ty,Ax)}+c 3 d(Sx,By)d(Ty,Ax)·

54H25Fixed-point and coincidence theorems in topological spaces
54E40Special maps on metric spaces
[1]Aamri, M.; El Moutawakil, D.: Some new common fixed point theorems under strict contractive conditions, J. math. Anal. appl. 270, 181-188 (2002) · Zbl 1008.54030 · doi:10.1016/S0022-247X(02)00059-8
[2]Abbas, M.; Rhoades, B. E.: Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition, Math. commun. 13, 295-301 (2008) · Zbl 1175.47050
[3]Aliouche, A.: Common fixed point theorems of gregüs type for weakly compatible mappings satisfying generalized contractive conditions, J. math. Anal. appl. 341, 707-719 (2008) · Zbl 1138.54031 · doi:10.1016/j.jmaa.2007.10.054
[4]Imdad, M.; Ali, J.: Jungck’s common fixed point theorem and (E.A) property, Acta math. Sin. (Engl. Ser.) 24, No. 1, 87-94 (2008) · Zbl 1158.54021 · doi:10.1007/s10114-007-0990-0
[5]Liu, W.; Wu, J.; Li, Z.: Common fixed points of single-valued and multi-valued maps, Int. J. Math. math. Sci. 19, 3045-3055 (2005) · Zbl 1087.54019 · doi:10.1155/IJMMS.2005.3045
[6]Pathak, H. K.; Rodriguez-Lopez, R.; Verma, R. K.: A common fixed point theorem using implicit relation and property (E.A) in metric spaces, Filomat 21, No. 2, 211-234 (2007) · Zbl 1141.54018 · doi:10.2298/FIL0702211P
[7]Jungck, G.; Rhoades, B. E.: Fixed point theorems for occasionally weakly compatible mappings, Fixed point theory 7, 287-296 (2006) · Zbl 1118.47045
[8]Jungck, G.: Compatible mappings and common fixed points, Int. J. Math. math. Sci. 9, No. 4, 771-779 (1986) · Zbl 0613.54029 · doi:10.1155/S0161171286000935
[9]Jungck, G.; Rhoades, B. E.: Fixed points for set-valued functions without continuity, Indian J. Pure appl. Math. 29, No. 3, 227-238 (1998) · Zbl 0904.54034
[10]Al-Thagafi, M. A.; Shahzad, N.: Generalized I-nonexpansive selfmaps and invariant approximations, Acta math. Sin. (Engl. Ser.) 24, 867-876 (2008) · Zbl 1175.41026 · doi:10.1007/s10114-007-5598-x
[11]Babu, G. V. R.; Alemayehu, G. N.: A common fixed point theorem for weakly contractive mappings satisfying property (E.A), Appl. math. E-notes 10, 167-174 (2010)
[12]Al-Thagafi, M. A.; Shahzad, N.: A note on occasionally weakly compatible maps, Int. J. Math. anal. 3, No. 2, 55-58 (2009) · Zbl 1181.54045 · doi:http://www.m-hikari.com/ijma/ijma-password-2009/ijma-password1-4-2009/index.html
[13]Babu, G. V. R.; Alemayehu, G. N.: Points of coincidence and common fixed points of a pair of generalized weakly contractive mappings, J. adv. Res. pure math. 2, No. 2, 89-106 (2010)
[14]Tas, K.; Telci, M.; Fisher, B.: Common fixed point theorems for compatible mappings, Int. J. Math. math. Sci. 19, No. 3, 451-456 (1996) · Zbl 0849.54034 · doi:10.1155/S0161171296000646
[15]Babu, G. V. R.; Kameswari, M. V. R.: Common fixed point theorems for weakly compatible maps using a contraction quadratic inequality, Adv. stud. Contemp. math. 9, No. 2, 139-152 (2004) · Zbl 1086.47017
[16]M.V.R. Kameswari, Existence of common fixed points, equivalence of the convergence of certain iterations and approximation of fixed points of multi-valued maps, Doctoral Thesis, Andhra University, India, 2008.